left_rail_ryder_cup_partner

Event Info

2010 Ryder Cup

Schedule of Events for the 2010 Ryder Cup

Play is scheduled to resume at 13.30 BST following the Sunday morning delay caused by heavy rain. The gates are open to spectators from 11.00 BST.




DATE TIME/EVENT


All Times BST (GMT +1)

Tuesday , September 28

06:45 – 19:30: Main Gate and Course open

07:00 – 19:30: Tented Village open

07:30 – 18:30: Hospitality Suites open

08:00 – 19:30: Merchandise Pavilion open

Practice Timings – Europe

From the 11th tee


8.30  Graeme McDowell, Rory McIlroy, Francesco Molinari, Edoardo Molinari
8.45  Peter Hanson, Miguel Angel Jimenez, Martin Kaymer, Lee Westwood,
9.00  Luke Donald, Ross Fisher, Padraig Harrington, Ian Poulter,



Practice Timings – USA

From the 1st tee


8.30 Zach Johnson, Hunter Mahan, Steve Stricker, Tiger Woods
8.45 Stewart Cink, Jim Furyk, Matt Kuchar, Jeff Overton
9.00 Rickie Fowler, Dustin Johnson, Phil Mickelson, Bubba Watson

15:00:  Admission Gates close

21:00:  Last Bus departs to Park & Ride


Wednesday , September 29


06:45 – 19:30: Main Gate and Course open

07:00 – 19:30: Tented Village open

07:30 – 18:30: Hospitality Suites open

08:00 – 19:30: Merchandise Pavilion open

Wednesday Practice Timings


European Team

From 1st tee


10.30
Graeme McDOWELl, Rory McILROY, Martin KAYMER, Luke DONALD       
       
10.45 Peter HANSON,Padraig HARRINGTON, Ross FISHER, Lee WESTWOOD       
       
11.00
Edoardo MOLINARI, Francesco MOLINARI, Ian POULTER, Miguel Angel JIMÉNEZ       




USA Team

From the 11th tee

Approx 8.45
Phil MICKELSON, Jeff OVERTON, Bubba WATSON, Dustin JOHNSON

Approx 9.00 Tiger WOODS, Rickie FOWLER, Jim FURYK, Steve STRICKER

Approx 9.15 Matt KUCHAR, Zach JOHNSON, Hunter MAHAN, Stewart CINK

15:00: Admission Gates close

20:00: Welcome to Wales Concert
(Millennium Stadium, Cardiff)*

21:00: Last Bus departs to Park & Ride


Thursday , September 30

06:45 – 19:30: Main Gate and Course open

07:00 – 19:30: Tented Village open

07:00 – 19:30: Merchandise Pavilion open

07:30 – 19:00: Hospitality Suites open

European Practice Timings

From the 11th


approx 10:00
    Luke DONALD Martin KAYMER, Edoardo MOLINARI,Francesco MOLINARI           

approx 10:15    Ross FISHER, Padraig HARRINGTON, Graeme McDOWELL, Ian POULTER
           
approx 10:30    Peter HANSON, Miguel Angel JIMÉNEZ, Rory McILROY, Lee WESTWOOD   
           
           
           



US Practice Timings

From 1st Tee

approx 08:30
    Dustin JOHNSON. Phil MICKELSON,Rickie FOWLER           
           
approx 08:40    "Bubba WATSON, Jeff OVERTON, Hunter MAHAN
           
approx 08:50    "Tiger WOODS,Jim FURYK Steve STRICKER
           
approx 09:00    "Zach JOHNSON, Stewart CINK, Matt KUCHAR   

15:00 – 16:30: Opening Ceremony

15:00: Admission Gates close

21:00: Last Bus departs to Park & Ride


Friday , October 1

06:45 – 21:00: Main Gate and Course open

07:00 – 20:00: Tented Village open

07:00 – 19:30: Merchandise Pavilion open

07:30 – 19:00: Hospitality Suites open

07:45: Fourball Matches start (at 15 minute intervals)

07:45, 08:00, 08:15, 08:30

13:15: Foursome Matches start (15 minutes intervals)

13:15, 13:30, 13:45, 14:00


21:00: Last Bus departs to Park & Ride


Saturday , October 2

06:45 – 21:00: Main Gate and Course open

07:00 – 20:00: Tented Village open

07:00 – 19:30: Merchandise Pavilion open

07:30 – 19:00: Hospitality Suites open

08:00 Resumption of opening fourballs

In view of the adverse weather conditions on Friday, and the 7 hours and 18 minutes of playing time lost, a new playing schedule has been agreed for the second and third sessions.

The 2nd session will comprise six foursome matches
Tee Times: 10.45, 10.57, 11.09, 11.21, 11.33, 11.45


The 3rd session will comprise 2 foursome and 4 fourball matches.
This will be followed by the 12 single matches.


This means there will still be a total of 28 points available, of which 8 will be decided by foursomes and 8 by fourballs.

15:00: Admission Gates close

21:00: Last Bus departs to Park & Ride

 



Sunday , October 3

DELAY CAUSED BY HEAVY RAIN

11.00 Gates open to spectators

13.30 Session 3 - Foursomes and Fourballs Resume

21:00: Last Bus departs to Park & Ride

MONDAY 4TH OCTOBER

SESSION 4 – SINGLES MATCHES

THE SINGLES MATCHES ARE SCHEDULED TO START AT 09.05
WITH THE FINAL MATCH TEEING OFF AT 11.17
(MATCH INTERVALS WILL BE 12 MIN)

CLOSING CEREMONY WILL COMMENCE APPROXIMATELY
30 MINUTES AFTER THE CONCLUSION OF PLAY



* Welcome to Wales tickets are available for purchase. For more information and to purchase tickets,
please visit www.welcome2wales.co.uk


PLEASE NOTE ALL TIMINGS ABOVE ARE APPROXIMATE AND
SUBJECT TO CHANGE.


IN THE EVENT OF PLAY CONTINUING BEYOND THE ABOVE
TIMINGS, IN GENERAL ALL FACILITIES WILL CLOSE ONE HOUR AFTER CLOSE OF PLAY.

©2003-2012 The PGA of America / Ryder Cup limited / Turner Sports Interactive. All rights reserved.
Turner Entertainment Digital Network RYDERCUP.com is part of Turner Sports Digital, part of the Turner Sports & Entertainment Digital Network.